MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARRROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARRROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07080
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: 03-nov-2023, the doctor found the catheter tip damaged prior to the patient.The returned device showed that the sheath was kinked.The complaint was changed to reportable.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer report of a kinked sheath was confirmed through investigation of the returned sample.The customer returned one sheath, dilator and cath lab sheath packaging for analysis.No definite signs of use were observed.Visual analysis revealed that the sheath contained two major kinks along the body.The locations of the kinks aligned with folding of the cath lab kit packaging.The damage appears consistent with defects caused by shipping and handling.The sheath body length from the hub to the distal tip measured 31 1/4" via calibrated ruler, which was within the specification limits of 30 7/8" - 31 7/8" per the sheath ext with dilator product drawing.The sheath body outer diameter in an area that was not crushed measured 0.165" via calibrated caliper, which is within the specification limits of 0.163"-0.167" per the sheath wrapped product drawing.Functional inspection was performed per ifu statement, "ensure dilator hub fully snaps into sheath cap".The dilator was inserted through the proximal end of the sheath.The dilator met significant resistance at the flattened portion of the sheath but was able to pass through completely.The instructions for use (ifu) provided with this kit warns the user, "precaution: do not withdraw dilator until sheath is well within vessel to minimize the risk of sheath tip damage.Do not apply excessive force in removing guidewire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary." a device history record review was performed and no relevant findings were identified.Therefore, based on the customer report and the sample received, shipping and storage likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description
It was reported that: on (b)(6) 2023, the doctor found the catheter tip damaged prior to the patient.The returned device showed that the sheath was kinked.The complaint was changed to reportable.

Brand Name
ARRROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18587708
Report Number9680794-2024-00091
Device Sequence Number17900095
Product Code DQY
UDI-Device Identifier00801902001733
UDI-Public00801902001733
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberCL-07080
Device Lot Number14F21D0128
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown